brain-icon
Severe seizures
My baby girl one year 8 months old. Morning she was active and playing. Evening she looked dull. Her temperature was 99. She screamed suddenly and got seizures. She had mild shivering. After seizures, She had body pain and was irritated. She vomited milk which was gvn bfr. After some time she got severe seizures. Her hands, eyes were severely twitching. There was much saliva coming out from her mouth. We gave midacip spray. Doctor prescribed valparin syrup, topomac and frisium daily due to seizures. Yesterday at night, after taking medicine, she vomited within half an hour. So dosage was repeated. But then too. She vomited. My question is why do these seizures occur even though she's on medication. Could it be the missed dosage or raised body temperature. What to do if it occurs again
26 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It can be due to either. Giving too many medicines. Can reduce. Thanks
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.